# SDR SWIA2025022841222

- Difficulty date: December 22, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR FLOOR SUPPORT TOP ANGLE FOUND HEAVY CORROSION ON THRESHOLD LOWER KICK PLATE ANGLE .      (C-CHECK RO 2/26/2025)    REMOVED AND REPLACED WITH NEW PAX DOOR LOWER ANGLE REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV AE. COMPLIED WITH TASK CARD 51-900-1002-SKY
